Browse

Polynomiality of sparsest cuts with fixed number of sources

Cited 2 time in Web of Science Cited 2 time in Scopus
Authors
Hong, Sung-Pil; Choi, Byung-Cheon
Issue Date
2007-02-22
Publisher
Elsevier
Citation
Operations Research Letters 35 (6) (2007) 739-742
Keywords
Sparsest cut problemFixed number of sourcesPolynomiality
Abstract
We show that when the number of sources is constant the sparsest cut problem is solvable in polynomial time.
ISSN
0167-6377
Language
English
URI
http://hdl.handle.net/10371/5333
DOI
https://doi.org/10.1016/j.orl.2006.12.011

https://doi.org/10.1016/j.orl.2006.12.011
Files in This Item:
There are no files associated with this item.
Appears in Collections:
College of Engineering/Engineering Practice School (공과대학/대학원)Dept. of Industrial Engineering (산업공학과)Journal Papers (저널논문_산업공학과)
  • mendeley

Items in S-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse